# SDR VQI2014F00000

- Difficulty date: December 17, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N524VA
- Make and model: Airbus A319-112
- Aircraft serial: 3204
- Aircraft time: 21,739 hours, 7,947 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RECEIVED NR 1 ENGINE N2 ENGINE OVER LIMIT ECAM MESSAGE WITH ASSOCIATED FUEL CTL FAULT AND HMU, FMV, ENGINE 1A, 1B.  SHUTDOWN NR 1 ENGINE,  DIVERTED.  ACFT LANDED WITHOUT DECLARING AN EMERGENCY.   FADEC TEST AND N2 MAX VALUE WAS RECORDED AT 106.7 PERCENT FOR 82 SECONDS IAW AMM 72-00-00-200-008-A, CORE ENGINE, N2, OVERSPEED.   REMOVE ENGINE.  CHECKS PERFORMED ON HMU AND ECU IAW TSM 73-10-00-810 AND ECU CHECKS WERE OUT OF LIMITS WITH J8 CONTINUITY PIN 27 AND 28 TO GROUND OPEN.  ENGINE R & R.
